Accessibility navigation


Conservative upwind difference schemes for the shallow water equations

Glaister, P. (2000) Conservative upwind difference schemes for the shallow water equations. Computers & Mathematics with Applications, 39 (5-6). pp. 189-199. ISSN 0898-1221

Full text not archived in this repository.

To link to this article DOI: 10.1016/S0898-1221(00)00053-5


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:7398
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation